# SDR RU3A0608

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft time: 9,846 hours, 5,352 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841371
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DESCENT CHECKLIST WAS COMPLETED. PILOT LOWERED GEAR HANDLE BELOW 184 KNOTS. SIC COMMENCED CHECKLIST AND NOTED THE GEAR POSITION INDICATOR LIGHTS WERE NOT ILLUMINATED NOR WERE THE 2 RED INDICATOR LIGHTS IN THE LANDING GEAR CONTROL HANDLE. PILOT COMMENCED A GO-AROUND AT 1500 FT MSL AND BEGAN TO CLIMB TO 2000 FT MSL. SUBSEQUENTLY THE GEAR LOWERED ON ITS OWN.
